MathSciNet Relay Station
MathSciNet bibliographic data
MR1088982 14K25 (30G99 32M05)
Capocasa, F.; Catanese, F. Periodic meromorphic functions. Acta Math. 166 (1991), no. 1-2, 27–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement